It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board

  • the wonderful world of drugs and marfans syndrome

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-01-2010, 07:19 PM   #1
    hank177
    Newbie
    (male)
     
    Join Date: Aug 2010
    Posts: 1
    hank177 HB User
    the wonderful world of drugs and marfans syndrome

    hi, i am a 20 year old art kid/novice musician. i love both art and music and my creative process really seems to flourish when i do recreational drugs such as lsd and shrooms. i really enjoy both, but should i stop because of my marfans syndrome? im a college kid, so i drink alot too, partake in marijuana use, and occaisonally smoke cigarettes. my case is smaller, my aorta seems to have dialated slightly but not since2 years ago. recently i havent been doing any drugs besides some marijuana and alcohol infrequently the past month, but have been feeling strangely fatigued during the day. i work and get some excercise doing some lifting and moving, i am also a skater so I get a little cardio workout everyday. could anybody tell me what to stay away from in terms of drugs and recreational activities? if lsd and shrooms could be fatal, i can stop...thanks


    ps-also can someone with marfans get a heart attack from having sex? seriously

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    For JoniMichelle - "the world moves" (others welcome too) Boslee2008 Inner Ear Disorders 14 08-28-2009 07:23 PM
    Son free of HIV ! Life still wonderful ! gumble HIV/AIDS Living With 1 08-16-2007 03:07 PM
    Worried after being checked for marfans among other things. tommm Heart Disorders 2 06-14-2006 04:44 AM
    I think i'm too thin. Was tested for Marfans Syndrome keithp Diet & Nutrition 2 06-06-2006 08:35 PM
    STATINS are absolutely wonderful !! Stumper High Cholesterol 47 06-15-2005 06:04 AM
    Antiepileptic drugs and seizure aggravation mommajessibelle Epilepsy 2 08-05-2003 07:12 PM

    Tags
    bootylicious, drugs, marfans syndrome



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:06 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!